# SDR UALA2013061704157

- Difficulty date: June 13, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 57,473 hours, 21,504 cycles
- Engine: Iae V2527A5
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REFUEL, FUEL MIGRATED TO INNER TANKS WITH TRANSFER VALVES SHOWN CLOSED ON FUEL PAGE.  POSSIBLE TRANSFER VALVE SHAFT SHEARED.
